# SDR A6WA2019022146407

- Difficulty date: February 18, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 38,831 hours, 37,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200441
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME STR 3L TO STR 0 IS CRACKED STARTING AT TOOLING HOLE. REPLACED
